Psycho-Babble Medication Thread 1099679

Shown: posts 1 to 10 of 10. This is the beginning of the thread.

 

Trintellix making me worse

Posted by Prefect on July 18, 2018, at 18:24:41

I'm on 20 mg now, been tapering up for a couple of months, for anxiety. I don't know if I'm imagining this, but I feel depressed now, my concentration is even worse, and I just want to stay in bed. It makes no sense. It appears SLS had the same reaction. What's with this drug?! Or is this the "it'll make you feel worse before it gets better thing?" Should I augment with Abilify or just switch to something else?

 

Re: Trintellix making me worse Prefect

Posted by beckett2 on July 18, 2018, at 19:21:44

In reply to Trintellix making me worse, posted by Prefect on July 18, 2018, at 18:24:41

> I'm on 20 mg now, been tapering up for a couple of months, for anxiety. I don't know if I'm imagining this, but I feel depressed now, my concentration is even worse, and I just want to stay in bed. It makes no sense. It appears SLS had the same reaction. What's with this drug?! Or is this the "it'll make you feel worse before it gets better thing?" Should I augment with Abilify or just switch to something else?

There are paradoxical reactions. Maybe this your situation. Personally, I don't think Trintellix is effective for anxiety. I would think after a few months start-up issues have resolved. Have you spoken to your prescriber?

 

Re: Trintellix making me worse

Posted by bleauberry on July 19, 2018, at 8:07:24

In reply to Trintellix making me worse, posted by Prefect on July 18, 2018, at 18:24:41

Many anti depressants made me worse.

I later found out that is one of the hallmark clues of undiagnosed unsuspected tick-born infections.

And I got totally better with antibiotics and herbs after 20 years of failure on psychiatric meds.

But anyway - anytime there are complaints of unusual sensitivities to chemicals, foods or odors, and anytime there are complaints of unexpected paradoxical reactions to psych meds, that is actually a very good clue of what the actual real underlying problem is. And it isn't psychiatric. It only looks that way.

in my opinion

 

Re: Trintellix making me worse Prefect

Posted by ed_uk2010 on July 21, 2018, at 15:55:52

In reply to Trintellix making me worse, posted by Prefect on July 18, 2018, at 18:24:41

>Should I augment with Abilify or just switch to something else?

Adding more drugs onto something which is possibly making you feel worse is a very bad idea. Ask your doc about switching to a different treatment instead.

 

Re: Trintellix making me worse

Posted by meltingpot on July 28, 2018, at 12:13:07

In reply to Trintellix making me worse, posted by Prefect on July 18, 2018, at 18:24:41

Hi Prefect,

I had a lot of anxiety on Trintellix but then I have awful anxiety without anything. I did find that when pushing the dose up really high it did seem to help with the anxiety one night. I think I doubled the dose one night and the anxiety seemed to go away. Not recommending you do this as I know we are all so different.

Maybe you should try a bit of Zyprexa along with it for the anxiety. Again, can't say it would work for you but I know that Zyprexa has been a God Send for my anxiety.


Denise

 

Re: Trintellix making me worse meltingpot

Posted by SLS on July 28, 2018, at 14:08:55

In reply to Re: Trintellix making me worse, posted by meltingpot on July 28, 2018, at 12:13:07

> Hi Prefect,
>
> I had a lot of anxiety on Trintellix but then I have awful anxiety without anything. I did find that when pushing the dose up really high it did seem to help with the anxiety one night. I think I doubled the dose one night and the anxiety seemed to go away. Not recommending you do this as I know we are all so different.
>
> Maybe you should try a bit of Zyprexa along with it for the anxiety. Again, can't say it would work for you but I know that Zyprexa has been a God Send for my anxiety.
>
>
> Denise

What was your final outcome with Trintellix? What dosage? How long were you taking it for?

I am currently taking 2.5 mg/day. I had tried taking 10 mg/day for a week, but I began to experience adverse cognitive impairments. I was affected in a similar way by Effexor. Restarting Trintellix at the lower dosage seems to be more tolerable. However, it is not helping with depression yet.


- Scott

 

Re: To SLS

Posted by meltingpot on July 29, 2018, at 9:50:23

In reply to Re: Trintellix making me worse meltingpot, posted by SLS on July 28, 2018, at 14:08:55

Hi Scott,

I think I went up to either 20mg or 40mg. I can't remember exactly. I am going to sort out all of my drugs later on so I will find the packet and see if I can remember.

I only stayed on them for a few weeks and they seemed to brighten my mood but still had a lot of anxiety, restlessness on them. I decided I was better just on the Seroxat. The psychiatrist wanted me to take them with the Seroxat but to be honest couldn't see the point. I'm a law unto myself sometimes.

I really do feel for you. Have you thought about trying DBS. I know it's not something to be taken lightly but I know of a few people who have done really well with it. Just wish they knew which parts of the brain to target for different kinds of depression/anxiety.

How are you getting through the days?


Denise

 

Re: To SLS meltingpot

Posted by SLS on July 29, 2018, at 12:58:47

In reply to Re: To SLS, posted by meltingpot on July 29, 2018, at 9:50:23

Hi, Denise.

> Have you thought about trying DBS.

I'm afraid to do that. I've heard that the true success rate with DBS is not that impressive.

> How are you getting through the days?

I spend most of my time laying on the couch with CNN in the background. I try to sleep through it. It is very unhealthy, but I don't have the energy / interest / motivation to do much else. If Trintellix is to work, it might not be for another 5 weeks before I see improvements. I begin taking 5 mg/day starting tomorrow. I will stay there for two weeks. I imagine I will need a minimum of 10 mg/day. I hope that I become more active once I start feeling better.


- Scott

 

Re: To SLS

Posted by Lamdage22 on July 29, 2018, at 22:26:18

In reply to Re: To SLS meltingpot, posted by SLS on July 29, 2018, at 12:58:47

Please dont do DBS, thanks.

> Hi, Denise.
>
> > Have you thought about trying DBS.
>
> I'm afraid to do that. I've heard that the true success rate with DBS is not that impressive.
>
> > How are you getting through the days?
>
> I spend most of my time laying on the couch with CNN in the background. I try to sleep through it. It is very unhealthy, but I don't have the energy / interest / motivation to do much else. If Trintellix is to work, it might not be for another 5 weeks before I see improvements. I begin taking 5 mg/day starting tomorrow. I will stay there for two weeks. I imagine I will need a minimum of 10 mg/day. I hope that I become more active once I start feeling better.
>
>
> - Scott

 

Re: To SLS

Posted by meltingpot on July 31, 2018, at 7:51:15

In reply to Re: To SLS meltingpot, posted by SLS on July 29, 2018, at 12:58:47

Hi Scott,

That sounds like me when I'm on 30mg of Seroxat. It must be awful for you. Are you managing to sleep?

In one of your messages you said you were going to try Effexor, what happened to that idea and can you remind me why you came off the Parnate again?

I wish they could scan into our brains and see exactly where the problems are.


Denise


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.